# SDR FDEA202107091709

- Difficulty date: July 9, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,660 hours, 19,749 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: M168
- Condition: Inoperative
- Location: Mlg
- Part time: 28,404 hours, 16,032 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT COME DOWN ON FINAL, ECAM DIRECTED  MANUAL CRANK DOWN. WE COMPLIED WITH ECAM AND RAN  THE CHECKLIST AND THE GEAR CAME DOWN WITH THE  CRANK. GEAR DOORS REMAINED OPEN AS INDICATED IN THE  CHECKLIST.  I   REPLACED SELECTOR VALVE 3GA IAW A300 AMM 32-31-12-04. OPERATION OF GEAR DOORS   NORMAL WHEN RETRACTED WITH EXTERNAL HANDLE. REQUIRES INSPECTION CHECK PER   AMM 32-31-12-06. PERFORMED SELECTOR VALVE INSPECTION CHECK IAW  AMM 32-31-12-06   AND GEAR NORMAL EXTENSION AND RETRACTION TEST AIRCRAFT ON JACKS IAW  AMM 32-31-00-05. NO LEAKS OR FURTHER DEFECTS NOTED.
